# SDR AALA202109016349

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 66,400 hours, 29,953 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL ECAM ENGINE 2 COMPRESSOR VANE FAULT. REJECTED TAKE OFF AT APPROXIMATELY 40 KNOTS. MAINTENANCE PERFORMED TSM TASK 75-30-00-810-846 AND JOB CARD 26L000711014. NO FAULTS OBSERVED.
